# SDR AALA201804069004

- Difficulty date: April 3, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 18,353 hours, 7,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L EXIT SIGN MISSING. REPLACED MISSING EXIT LENS AT 1L DOOR PER AMM 33-51-01.
